# SDR 06FDEA0401

- Difficulty date: January 27, 2006
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 B4-622
- Aircraft serial: 748
- Aircraft time: 17,334 hours, 8,808 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Solenoid
- Condition: Unknown
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GOT YELLOW HYD SYSTEM LO PRESS ECAM,  QUANTITY WAS FINE, PRESSURE READ 50 PSI.     REMOVED AND REPLACED YELLOW HYD SYSTEM  SOLENOID,  OPERATED DEPRESSURIZING VALVE. REF: 29-11-32-4. RAN  ENGINE, SYSTEM OPS CHECKS GOOD. RUN PERFORMED.
